MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 7MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

EIT EMERGING IMPLANT TECHNOLOGIES GMBH CIF UI H 7MM 8DEG S; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number CUI8070S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fluid Discharge (2686)
Date of Event 10/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6).Study no: (b)(4).Clinical adverse event received for wound drainage device and procedure (relatedness) device related: not related procedure related: probable.Date of event: 1 oct 2025 date of implant: 21 aug 2024 date of revision: no information provided device location: c3-c4, c4-c5, c5-c6, c6-c7.Treatment/impact: oral/topical medication: yes.Depuy synthes products used: catalog number: cui8060s lot number: no information provided component type: no information provided description: eit cif cage, h 6mm, 8°, s.Catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle.Catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided.Catalog number: cui8070s lot number: no information provided component type: no information provided description: eit cif cage, h 7mm, 8°, s.Catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle (b)(6).Catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided.Catalog number: cui8060s lot number: no information provided component type: no information provided description: eit cif cage, h 6mm, 8°, s.Catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle (b)(6).Catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided.Catalog number: cui8070s lot number: no information provided component type: no information provided description: eit cif cage, h 7mm, 8°, s.Catalog number: unk - screw lot number: no information provided component type: no information provided description: screw bone 16mm 3.5mm self drill variable angle (b)(6).Catalog number: unk - rods lot number: no information provided component type: no information provided description: no information provided.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, b14 (to capture dhr), d10 (concomitant).H3, h6: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Based on the information available, there is no indication that a design or manufacturing issue has caused the reported complaint condition; therefore it has been determined that no corrective and preventive action is required at this time.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.Device history review (dhr): part # cui8070s.Lot # 140699.Supplier: (b)(4).Mfg date: 23 jan 2024.No ncrs were generated during production.The ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received: treatment/impact: there was reoperation/surgical intervention (posterior instrumentation) dated on (b)(6) 2025 for the additional device implanted not depuy devices for the treatment of c3-c4, c4-c5, c5-c6, c6-c7, c7-t1 and t1-t2 levels.Not depuy devices added: posterior rods and posterior screws.Magnetos putty bonegraft.

Brand Name
CIF UI H 7MM 8DEG S
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
9083863534
MDR Report Key23541473
Report Number3013730328-2025-00058
Device Sequence Number9458038
Product Code ODP
UDI-Device Identifier04260557770573
UDI-Public(01)04260557770573(17)281231(10)140699
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCUI8070S
Device Lot Number140699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4 LEVEL PLATE, 64MM; 4 LEVEL PLATE, 64MM; UNKNOWN RODS; UNKNOWN RODS; VARIABLE SELF DRILLING 3.5X16; VARIABLE SELF DRILLING 3.5X16
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown
Patient Weight53 KG
Patient EthnicityNon Hispanic
Patient RaceWhite